# SDR CWQR20120323017

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 4,756 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK ON THE ELEVATOR RT INBD HINGE THAT ATTACHES TO THE STABILIZER.  VERIFIED CRACK WITH NDT, R & R HINGE.
